Doctor's lying about telephone order - page 4

I an very upset, mad, devastated, anxious and depressed. I received a TORB from a doctor for 10 mg or medication to be given once. 4 days later patient developed EPS (which is kind of strange... Read More

  1. by   Irabee
    I agree. Writing a note about receiving an order wouldn't help at all. The only thing that could help is a witness. I am waiting for RN who was near by that day. She is currently on vacation. However, as you already suggested I would probably just move on. Thank you everybody for your opinions and support. I am slowly letting it go. On the other hand, I still can't accept that nothing is done about it: " Oh... this doctor.... we know... don't worry.... he does that sometimes....." He does that sometimes?????????? *****??????? How about some disciplinary actions for "doing that sometimes"???????


    BTW, very interesting fact: he actually DID sing the order!!!! How does this make ANY sense???????? I think he signed the order then he was notified that patient is not ok and decided that the order is wrong .....
  2. by   CapeCodMermaid
    EPS take a while to manifest. I've never heard of an EPS on day 2 or 3 of an antipsychotic.
  3. by   pejuade
    Hummmmm ..... strange it happens though ,. Thank God u were not written up.
  4. by   cyc0sys
    I don't know about anyone else but I tend to check the chart and the drug book after receiving an order. I've caught physicians Rx'ing drugs to people with known allergies, wrong dosage, and incorrect or non-existent parameters. If something exceeds the recommended dosage, I'll call pharmacy to confirm. If necessary, I'll hold the drug until I get clarification from the Doc via text. I'll type out all of the information so it's a yes or no response and then save it.

    I rarely do TO unless it's really an emergency. We haven't implemented a real EMR or E-scripts according to the CMS mandate anway. It's like working in a 1980's time capsule. Everything is paper and fax otherwise.

close